# SDR DALA2017060104399

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR JAMB BEAM LT SIDE Y=41 APPROX AT NLG WHEEL WELL. DOOR JAMB BEAM LT SIDE WAS REPAIRED PER SRM 53-10-14 REPAIR 2 FIGURE 201.
